# SDR HNAA2013021500065

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 853000165113SP
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD CLOSING ANGLE IS CRACKED.  R & R CLOSING ANGLE IAW SRM 51-40-10, SRM 51-42-45, SRM 51-42-05, RD8-51-0015 AND RD8-51-0102.
